# SDR COMA2010090950193

- Difficulty date: September 9, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 26,632 hours, 23,370 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R5311563
- Condition: Cracked
- Location: Fuselage
- Part time: 26,632 hours, 23,370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD IS CRACKED AT THE PARKING BRAKE CABLE FITTING.  REPAIRED  IAW REO 601R-53-11-563 AND REO 601R-53-11-1968.
